CR-SUBMANIFOLDS OF TWO DIMENSIONAL COMPLEX PROJECTIVE SPACE

Authors

  • SHARIEF DESHMUKH Department of Mathematics, College of Science, King Saud University, POB 2455, Riyadh-11451, Saudi Arabia.
  • M. A. AL-GWAIZ Department of Mathematics, College of Science, King Saud University, POB 2455, Riyadh-11451, Saudi Arabia.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4653

Keywords:

complex projective space, CR-submanifold, integrable distribution, contact structure

Abstract

CR-SUBMANIFOLDS OF TWO DIMENSIONAL COMPLEX PROJECTIVE SPACE

References

A. Bejancu, "CR-submanifolds of a Kaehler manifold," Proc. Amer Math. Soc. 69 (1978), 134-142.

D. E. Blair, Contact manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer-Verlag, Berlin and New York 1976.

R. S. Hamilton, "Three manifolds with positive Ricci curvature," J. Diff. Geom. 17 (1982), 255-306.

J. Martinet, Fonnes de contact sur les varietes de dimension 3, Proc. Liverpool Singularities Symp. II, Springer lecture notes in Math. 209 (1971), 142-163.

Downloads

Published

1990-06-01

How to Cite

DESHMUKH, S., & AL-GWAIZ, M. A. (1990). CR-SUBMANIFOLDS OF TWO DIMENSIONAL COMPLEX PROJECTIVE SPACE. Tamkang Journal of Mathematics, 21(2), 171–175. https://doi.org/10.5556/j.tkjm.21.1990.4653

Issue

Section

Papers

Most read articles by the same author(s)